# SDR RAIA00706001

- Difficulty date: June 1, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,115 hours, 18,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5569 - STL - EMERGENCY LIGHT RIGHTHAND OVERWING EXIT MARKER INOP.  MAINTENANCE RESEATED CONNECTOR ON EMERGENCY LIGHT, OPS CHECK GOOD.
